# SDR AALA202412314247

- Difficulty date: December 30, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N582UW
- Make and model: Airbus A321-231
- Aircraft serial: 6175
- Aircraft time: 34,312 hours, 14,079 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID LAVATORY DOOR STUCK, DOOR WON'T OPEN. MAINTENANCE ADJUSTED MID LAVATORY BI FOLD DOOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-40-00.
